She is taking Ssmvastatin at night and I wondered if this was causing her insomnia and can i change it to the morning to see if that helps? She is nearly 91 yrs old and it's really getting her down! Can anyone help please as I'm running out of ideas
How long was your mum taking the Tramadol for? She could be experiencing mild withdrawals. If she has only taken the tramadol for a short period of time (less than a week or two) I would say that she shouldn't suffer from interruptions in sleep, but if she has been on that medication longer, chances are it could be that.
I don't know what other medications your mum is on or what she can or cannot tolerate, but you could ask your GP about hydroxyzine, or the beta blocker, clonidine for help. Hydroxyzine is also known as vistaril and is an antihistamine that also can be a sleep aid without the risk of dependency. Always consult with your mum's Dr. considering her age.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2012 • 7 answers
Posted 21 Apr 2013 • 7 answers
Posted 22 Aug 2015 • 3 answers
Posted 2 Jun 2016 • 1 answer
Posted 7 May 2017 • 1 answer